# SDR SWIA200819882

- Difficulty date: April 5, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N292SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120319
- Aircraft time: 27,028 hours, 39,617 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Buttstrap
- Condition: Corroded
- Location: Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUTT STRAP UNDER LAV IS CORRODED.  (FOUND AT C-CHECK) REPLACED BUTT STRAP IAW EMB 120, SRM 51-10-02, PAGE 3 AND 51-40-02.
